# SDR AALA20140403006

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 39,802 hours, 11,519 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4B GALLEY RT SECTION COFFEE MAKER MOUNTING PLATE IS CORRODED.  R & R COFFEE MAKER MOUNTING PLATE IAW AARD 25-30-00-8 PAGES 1 - 2.
